| Model Number |
MAJ-655 |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device was not returned to olympus medical systems corp.(omsc) for evaluation.Therefore, the exact cause of the reported event could not be conclusively determined.The lot number of the subject device is unknown.As a result of checking the manufacturing record for past one year from the event date, it was found no irregularities.Omsc checked the instruction manuals, but there were no problems with the contents.
Event or Problem Description
It was reported that the user has not been following the ifu reprocessing methods.20 devices were affected.There was no patient injury reported.On (b)(6), 2021, olympus medical systems corp.(omsc) judged that the reported event was reportable.This is the second one of twenty reports.